MAUDE Adverse Event Report: STRYKER TRAUMA KIEL U-BLADE SET, TI GAMMA3® Ø10.5X80MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL U-BLADE SET, TI GAMMA3® Ø10.5X80MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 30660080S
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
As reported: "it was reported that, during a surgery, when a nurse opened the blister package, a surgeon noticed a foreign material in the package.A spare was used instead." procedure was completed successfully with no adverse consequences or surgical delay reported.
 
Additional Manufacturer Narrative
The reported event could be confirmed.Based on investigation, the root cause was attributed to be manufacturing related.A non-conformity report had been opened in order to further investigate and address this issue for further details.If any further information is provided, the investigation report will be updated.
 
Event or Problem Description

Brand Name
U-BLADE SET, TI GAMMA3® Ø10.5X80MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key9153699
Report Number0009610622-2019-00803
Device Sequence Number11476192
Product Code HSB
UDI-Device Identifier04546540595966
UDI-Public04546540595966
Combination Product (Y/N)N
PMA/510(K) Number
K043431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Catalogue Number30660080S
Device Lot Number0A326F
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2019
Initial Date Received by Manufacturer 09/09/2019
Supplement Date Received by Manufacturer11/08/2019
Initial Report FDA Received Date10/03/2019
Supplement Report FDA Received Date12/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1